MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. 4K UHD LCD MONITOR

SHIRAKAWA OLYMPUS CO., LTD. 4K UHD LCD MONITOR
Model Number OEV321UH
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, the monitor exhibited no input message on screen and displayed no image.The issue was identified at the time of inspection for use.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: h2, h3, h4, h6, h11 the device was returned to olympus for inspection and the reported failure was confirmed.The customer contacted olympus technical assistance support (tac) via phone.Troubleshooting included testing three different sdi cables and two different secondary monitors with no resolution.Tac then advised connecting the monitor directly to the processor 3g sdi out, at which point the image displayed correctly.Based on these findings, tac determined that the issue was not related to the olympus monitor or sdi cable but was likely associated with the third-party inogeni video adapter, the writer pc dvi output, or an incorrect/damaged video signal or resolution setting from the pc.The customer informed tac of the event.The device will not be returned to olympus for evaluation.A root cause could not be identified.Based on the results of the investigation.The most probable cause of the complaint is cause traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
4K UHD LCD MONITOR
Common Device Name
MONITOR
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25062845
Report Number3002808148-2026-14245
Device Sequence Number10140497
Product Code GCJ
UDI-Device Identifier04953170418723
UDI-Public04953170418723
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K220069
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOEV321UH
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date05/03/2026
Supplement Report FDA Received Date05/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3G/SDI IN CABLE.
Patient SexUnknown